See Alike in...

Alike App

Browser

wildhoney

800d

i’ve recently switched to cymbalta from another antidepressant and have now been on a steady dosage for about a month or so. while i do feel happier, i’m also so sick all the time now. i cant eat anything without getting nauseous or throwing up and have no appetite anymore. has anyone else experienced this/does it go away?

    • Maddawg

      800d

      My appetite has gone down too, but I gained ten pounds so it equaled out

    • Fibrofoggirl

      800d

      Yes I lost my appetite for the last few years even the smell of food makes me nauseous 🤮

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion